MAUDE Adverse Event Report: MICROVENTION INC. VIA-27; CATHETER, PERCUTANEOUS

MICROVENTION INC. VIA-27; CATHETER, PERCUTANEOUS
Model Number VIA-27-154-01-MVI2
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was stated to be available for return to the manufacturer for evaluation but has not yet been returned despite attempts made.Additional due diligence attempts are ongoing.The alleged product issue/event as described could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.A search for non-conformance's associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.
 
Event or Problem Description
It was reported that a segment of the blue catheter material was free-floating in the hub of the y-valve.There was no patient injury reported.The patient's condition was reported to be satisfactory.Additional information was requested to verify if the device was replaced with another one, how the case was completed, and to provide an image of the segment material of the catheter in the hub.There was no response received to date.
 
Additional Manufacturer Narrative
Additional information was received, and it is documented in section b5.The device was returned to the manufacturer for evaluation.The investigation is ongoing.Upon completion of the investigation, a supplemental mdr will be submitted.
 
Event or Problem Description
Additional information was received that stated it happened while inserting the via into the hub.After that, they took another via and used it with the web to complete the case.There were no pictures taken of the segment that was in the catheter hub.
 
Additional Manufacturer Narrative
The investigation found the microcatheter returned intact.A segment of blue tubing was also returned, measuring 8.4mm in length with an inner diameter of approximately 0.030in and an outer diameter of approximately 0.038in; furthermore, grooves were observed on the inside.The object was determined to be consistent with a remnant of via 17 jacket tubing.The physical evaluation of the device could not identify the exact conditions or circumstances that led to the introduction of this material, but it is consistent with a deviation in the manufacturing process and has been addressed through the quality process.Clinical risk assessment by manager post-market clinical product safety: based on a clinical and medical review of data and in my professional opinion, no patient harm has been reported as there was no patient contact and/or exposure of the identified material which is consistent with a segment of via 17 jacket tubing material.The therapeutic outcome reported for this patient is the case was reported completed successfully as the physician did not utilize the initial device selected and selected another via device for completion of the case.No immediate and postoperative complications were reported in the data reviewed for this clinical and medical patient risk impact assessment.
 
Event or Problem Description
See h11.

Brand Name
VIA-27
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MICROVENTION INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22118025
Report Number2032493-2025-90197
Device Sequence Number15243154
Product Code DQY
UDI-Device Identifier00842429106426
UDI-Public(01)00842429106426(11)240411(17)270331(10)0000559702
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192135
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVIA-27-154-01-MVI2
Device Lot Number0000559702
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer06/01/2025
11/18/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date06/23/2025
12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown